# SDR CALA2022052501334

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2022-02-11) DURING ROTO PROBE OF RH FR16 #7 DOOR STOP CRACK I NDICATION NOTED IN HOLES #1 AND #3 FRAME AND INTERCOASTAL LAYERS REPAIR BEFORE NEXT FLIGHT.()
